I would suggest going to see your primary care doctor
or your dermatologist
so that you can have the condition that you are dealing with definitively diagnosed. Vitiligo tends to create very dramatic white patches on the skin, and it does not sound like you have these, so I agree that this is probably not what is going on.
Other more common possibilities would include post inflammatory hypo pigmentation. This is a phenomenon that may occur, for example, in the setting of acne
on these areas of the body. As the acne spots heal, the skin where they were present may lighten as part of the body's normal healing response. These don't need treatment as the skin tone tends to even out over weeks to months.
Another common condition is tinea versicolor. Also known as "sun fungus" it is a fungal infection of the skin that tends to get worse with tanning and sun exposure (it doesn't actually 'get worse', but the surrounding skin gets darker and so the infected areas stand out more). Tinea versicolor can be treated with either topical anti fungal creams or with prescription anti fungal medications that you take by mouth.
Your doctor can help you figure out what is going on.